# SDR SWIA202053808

- Difficulty date: September 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Part number: CC670382553
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER HANDLE HOUSING IS CHAFED, MARKED.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED GALLEY SERVICE DOOR OUTER HANDLE HOUSING WITH NEW GALLEY SERVICE DOOR OUTER HANDLE HOUSING, REF DWG.  COMPLIED WITH TASK CARD, SEE CONTINUATION CARD FOR DETAILS.
